# SDR A6WA202010267361

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL PANEL STATION 467, AND LBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FLOOR SILL PANEL AT STATION 467, AND LBL 42, REF CRJ 200 SRM 51-21-06.  MEASURE OF REWORK AREA L=0.950" W=0.780" D=0.006", ORIGINAL THICKNESS 0.055", REF CRJ 200, SRM 53-41-45.  REMAINING THICKNESS AFTER REWORK IS 0.490", REWORK AREA FOUND TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) 601R-53-41-666 REV C DATED 2012-11-06.
